# SDR SWAA2022022227701

- Difficulty date: May 26, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE CRACKED INBD OF #3 FLAP TRANSMISSION SUPPORT / REMOVED AND REPLACED WAFFLE PLATE INBOARD OF #3 FLAP TRANSMISSION SUPPORT PER SRM 51-40-02.
